Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

56 Publications


2019 | Journal Article | IST-REx-ID: 6593   OA
Shehu, Yekini, et al. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms, Springer Nature, 2019, pp. 1–24, doi:10.1007/s11075-019-00758-y.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 7161
Shehu, Yekini, et al. “Inertial Projection-Type Methods for Solving Quasi-Variational Inequalities in Real Hilbert Spaces.” Journal of Optimization Theory and Applications, Springer Nature, 2019, doi:10.1007/s10957-019-01616-6.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 6032   OA
Kazda, Alexandr, et al. “Even Delta-Matroids and the Complexity of Planar Boolean CSPs.” ACM Transactions on Algorithms, vol. 15, no. 2, ACM, 2019, p. 22, doi:10.1145/3230649.
View | Files available | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7000
Shehu, Yekini, et al. “Convergence Analysis of Projection Method for Variational Inequalities.” Computational and Applied Mathematics, vol. 38, no. 4, 161, Springer Nature, 2019, doi:10.1007/s40314-019-0955-9.
View | DOI
 

2018 | Conference Paper | IST-REx-ID: 193   OA
Alwen, Joel F., et al. “On the Memory Hardness of Data Independent Password Hashing Functions.” Proceedings of the 2018 on Asia Conference on Computer and Communication Security, ACM, 2018, pp. 51–65, doi:10.1145/3196494.3196534.
View | DOI | Download (ext.)
 

Filters and Search Terms

department=VlKo

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed